arrow
Volume 1, Number 1
Previous Issue Next Issue

J. Comp. Math., 1 (1983), pp. 1-1.

Full PDF 1804 24274 Abstract

Ming-You Huang

J. Comp. Math., 1 (1983), pp. 2-11.

Preview Full PDF 2282 22363 Abstract

Wang-Yao Li

J. Comp. Math., 1 (1983), pp. 12-19.

Preview Full PDF 2305 22670 Abstract

Wen-Da Wu

J. Comp. Math., 1 (1983), pp. 20-33.

Preview Full PDF 2385 22404 Abstract

Hong-Ci Huang

J. Comp. Math., 1 (1983), pp. 34-44.

Preview Full PDF 2334 22263 Abstract

Qun Lin & Lü Tao

J. Comp. Math., 1 (1983), pp. 45-51.

Preview Full PDF 2351 21997 Abstract

De-Hao Yu

J. Comp. Math., 1 (1983), pp. 52-62.

Preview Full PDF 2306 21712 Abstract

Ji-Guang Sun

J. Comp. Math., 1 (1983), pp. 63-74.

Preview Full PDF 2393 22713 Abstract

Lan Chien Huang

J. Comp. Math., 1 (1983), pp. 75-82.

Preview Full PDF 2322 22019 Abstract

Xi-Chang Zhong

J. Comp. Math., 1 (1983), pp. 83-94.

Preview Full PDF 2391 22164 Abstract

Zhen-Huan Teng

J. Comp. Math., 1 (1983), pp. 95-98.

Preview Full PDF 3329 23201 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard